# SDR HEEA968396

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Assy
- Part number: 212030128169S
- Condition: Mis Mfg
- Location: Tail Boom
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW LONGERON APPEARS TO HAVE HAD ATTACHMENT BOSS PREVIOUSLY MILLED, LEAVING INSUFFICIENT HEIGHT OF BOSS FOR PROPER MILLING AFTER INSTALLATION OF PART.
